# SDR HALA2010010200003

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,805 hours, 17,366 cycles
- Engine: Pwa PW4062
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG SHUTDOWN EICAS STATUS ALERT-EICAS MSG'R ENG EEC C1' DISPLAYED AND RT ENG OIL PRESS SHOWS RED BOX.  PERFORMED OPS CHECK OF OIL PSI INDICATING SYS IAW MM79-32-00 OPS CHECK OK PERFORMED EICAS ERASE PROCEDURE FOR EEC C1 MSG.  MSG CLEARED.  BIT R ENG PIMU NO FAULTS PERFORMED EEC CHECK OUT NO FAULTS. AS PRECAUTION CHECKED ENG CHIP DETECTORS NO METAL FOUND, OK FOR SVC. RAN ENG ON BOTH CHANNELS NO EEC OR PIMU MSG OK FOR SERVICE.
